MAUDE Adverse Event Report: VYAIRE MEDICAL ULTRA MICROBLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL ULTRA MICROBLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device for evaluation.
 
Event or Problem Description
The customer reported while using the blender, the device developed a very large leak.The customer reported the issue occurred after one use and they cannot trace where the leak is coming from.The issue occurred during patient-use.The customer reported there is no patient consequence associated with the event.
 
Additional Manufacturer Narrative
The vyaire failure analysis laboratory received the suspect device for investigation.Aluminum burr is not allowing a flush seal of o-ring on attached right-side flow meter and causing a leak.This issue will be internally investigated within vyaire.

Brand Name
ULTRA MICROBLENDER SERIES
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8771882
Report Number2021710-2019-10505
Device Sequence Number1708562
Product Code BZR
UDI-Device Identifier10846446002225
UDI-Public(01)10846446002225
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number10040A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;